This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Alabert A, Ferrante M. Linear stochastic differential-algebraic equations with constant coefficients. Electron Commun Probab, 2006, 11: 316–335
Kalogeropoulos G I, Pantelous A A. On generalized regular stochastic differential delay systems with time invariant coefficients. Stoch Anal Appl, 2008, 26: 1076–1094
Gao Z W, Shi X Y. Observer-based controller design for stochastic descriptor systems with Brownian motions. Automatica, 2013, 49: 2229–2235
Liaskos K B, Stratis I G, Pantelous A A. Stochastic degenerate Sobolev equations: well posedness and exact controllability. Math Meth Appl Sci, 2018, 41: 1025–1032
Gashi B, Pantelous A A. Linear stochastic systems of descriptor type: theory and applications, safety, reliability, risk and life-cycle performance of structure and infrastructures. In: Proceedings of the 11th International Conference on Structure Safety and Reliability, 2013. 1047–1054
Gashi B, Pantelous A A. Linear backward stochastic differential systems of descriptor type with structure and applications to engineering. Probab Eng Mech, 2015, 40: 1–11
Zhang W H, Zhao Y, Sheng L. Some remarks on stability of stochastic singular systems with state-dependent noise. Automatica, 2015, 51: 273–277
Oksendal B. Stochastic Differential Equations: An Introduction With Application. New York: Springer-Verlag, 1998
Ge Z Q, Liu F, Feng D X. Pulse controllability of singular distributed parameter systems. Sci China Inf Sci, 2019, 62: 049201
This work was supported by National Natural Science Foundation of China (Grant Nos. 61174081, 61273135). The authors would like to thank the anonymous reviewers for their helpful comments.
Appendixes A–F. The supporting information is available online at info.scichina.com and link.springer.com. The supporting materials are published as submitted, without typesetting or editing. The responsibility for scientific accuracy and content remains entirely with the authors.
About this article
Cite this article
Ge, Z., Ge, X. An exact null controllability of stochastic singular systems. Sci. China Inf. Sci. 64, 179202 (2021). https://doi.org/10.1007/s11432-019-9902-y